# SDR ASAA0945419

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 2109
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FORE FLAP UPPER T/E SKIN IS DELAMINATED 34 INCHES FROM O/B END AND 8.5 INCHES FROM AFT END.  REPAIRED LEFT I/B FORE FLAP UPPER T/E SKIN IS DELAMINATION.  MATERIAL USED 2024 T3.
